Jump to content


Photo

Anyone have nosebleeds while taking Gleevec?


  • Please log in to reply
No replies to this topic

#1 TLG

TLG

    New Member

  • Members
  • Pip
  • 0 posts

Posted 23 November 2010 - 08:50 PM

I was diagnosed with Ph+ CML last August. I was on Gleevec for about a month and a half when I started having some pretty bad nosebleeds. My doctor told me to stop taking Gleevec while I had some blood work done. My platelet function checked out to be ok. My doctor gave me a choice of staying on Gleevec or changing to Sprycel. The nosebleeds had stopped and I elected to continue with Gleevec because I had about ten doses left. The Gleevec was working great not to mention it is expesive and I didn't want to waste it. Well after taking Gleevec for about a week I had a nosebleed. I contacted my doctor and I switched to Sprycel. I have been on Sprycel for a week now. The only thing I have noticed so far is a headache every moring.






1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users